# SDR DALA2018021600992

- Difficulty date: February 15, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 42,102 hours, 21,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BOX BEAM,  HFEC FOUND TWO AFT 1/4 INCH FASTENER HOLES WITH CRACK INDICATIONS IN BOX BEAM FLANGE.  REPAIRED IAW AMDS 5310-01450-04B.
